# SDR AALA20151227004

- Difficulty date: December 26, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 98,601 hours, 15,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Part serial: 27839
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SEAT MOUNTED EMER PATH LIGHTING INOPERATIVE ON SEATS 20C - 24C.  R & R BATTERY PACK & CHARGER FOR SEATS 20C - 24C.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-07.  SYS CHECKED NORMAL.  SEE ALSO AALA20151228003.
